# SDR 08FDEA04500

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 18,889 hours, 10,140 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK (Y1959) LT NR 5 AT FRAME 30 HAS 1 ELONGATED SCALLOP.  REPAIRED SEAT TRACK (Y1959) LT NR 5 AT FRAME 30 BY USING SPLICE FROM FRAME 27 TO BETWEEN FR 32 AND 33 IAW A300-600 FREIGHTER SRM 53-10-16 FIG 201A PGS 203-208.
